IDEAS home Printed from https://ideas.repec.org/a/psc/journl/v1y2009i4p301-309.html
   My bibliography  Save this article

Restriction Testing in Binary Choice Model with I(1) Regressors

Author

Listed:
  • Wojciech Grabowski

    () (University of Lodz)

Abstract

This paper deals with the problem of nonstationarity of regressors in binary choice model. The limit distribution of the ML-estimator is mixed normal, but restriction testing shall not be based on standard t-statistic. The results of the conducted Monte Carlo experiment demonstrate that the true size of the restriction test is far from the significance level. Therefore, the t -Student statistic should be modified and this paper proposes its modification. The results of the Monte Carlo investigation point to the superiority of the new statistic.

Suggested Citation

  • Wojciech Grabowski, 2009. "Restriction Testing in Binary Choice Model with I(1) Regressors," Central European Journal of Economic Modelling and Econometrics, CEJEME, vol. 1(4), pages 301-309, December.
  • Handle: RePEc:psc:journl:v:1:y:2009:i:4:p:301-309
    as

    Download full text from publisher

    File URL: http://cejeme.org/publishedarticles/2010-38-27-634105175172500000-4821.pdf
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Aleksandra Halka, 2016. "How the central bank’s reaction function in small open economies evolved during the crisis," Bank i Kredyt, Narodowy Bank Polski, vol. 47(4), pages 301-318.

    More about this item

    Keywords

    nonstationarity; maximum likelihood; restriction testing;

    JEL classification:

    • C12 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - Hypothesis Testing: General
    • C25 - Mathematical and Quantitative Methods - - Single Equation Models; Single Variables - - - Discrete Regression and Qualitative Choice Models; Discrete Regressors; Proportions; Probabilities

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:psc:journl:v:1:y:2009:i:4:p:301-309. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Krzysztof Osiewalski). General contact details of provider: http://cejeme.org/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.